Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 81, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 12, 2007, 9:52 PM EDT for Screven County, Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 9:52 PM EDT (01:52 UTC)
- Expired
- Jun 12, 2007, 10:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Screven County, GA
The radar
The Charleston,SC radar (KCLX), 54 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.9 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 130151
SVRCHS
GAC251-130245-
/O.NEW.KCHS.SV.W.0081.070613T0152Z-070613T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
952 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCREVEN COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 1045 PM EDT
* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 28 MILES EAST OF MILLHAVEN TO 6
MILES NORTHEAST OF MILLHAVEN TO 18 MILES NORTHWEST OF MILLHAVEN...
OR ALONG A LINE EXTENDING FROM 7 MILES NORTH OF HAMPTON TO 15 MILES
WEST OF ALLENDALE TO 7 MILES EAST OF WAYNESBORO...MOVING SOUTH AT
15 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
MILLHAVEN...
HILLTONIA...
SYLVANIA...
VERY LARGE HAIL IS LIKELY WITH THIS DANGEROUS THUNDERSTORM. IF YOU
ARE IN THE PATH MOVE INDOORS TO AN INTERIOR ROOM ON THE LOWEST FLOOR
AWAY FROM WINDOWS.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3291 8176 3305 8155 3305 8153 3301 8149
3295 8151 3289 8147 3288 8148 3284 8144
3270 8141 3269 8142 3272 8161 3283 8180
$$1 follow-up statement
000
WWUS52 KCHS 130215
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 PM EDT TUE JUN 12 2007
GAC251-130245-
/O.CON.KCHS.SV.W.0081.000000T0000Z-070613T0245Z/
SCREVEN GA-
1012 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SCREVEN COUNTY...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 9 MILES EAST OF HILLTONIA...OR ABOUT 10
MILES NORTHEAST OF SYLVANIA...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HILLTONIA...MILLHAVEN AND SYLVANIA.
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY
IN ADDITION TO THIS THUNDERSTORM...A SEVERE THUNDERSTORM WAS NEAR
THE BURKE COUNTY AND SCREVEN COUNTY LINE...OR APPROXIMATELY 6 MILES
NORTHWEST OF HILLTONIA...MOVING SOUTH AT ABOUT 20 MPH. THIS
THUNDERSTORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL. THIS
THUNDERSTORM MAY MOVE NEAR WESTERN PORTIONS MILLHAVEN AND HILLTONIA
ALONG WITH RURAL PORTIONS OF EXTREME NORTHWESTERN SCREVEN COUNTY
THROUGH 1045 PM EDT.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3291 8176 3299 8163 3289 8147 3288 8148
3284 8144 3270 8141 3269 8142 3272 8161
3283 8180
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 12, 7:50 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 750 PM EDT TUE JUN 12 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... OF NOTE THIS AFTERNOON...SHOWERS/THUNDERSTORMS HAD DEVELOPED ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND WERE DEVELOPING ALONG THE SEA BREEZE BOUNDARY/PREV OUTFLOW BOUNDARIES AROUND AND SOUTH OF THE SAVANNAH RIVER. MEANWHILE...ADDITIONAL THUNDERSTORMS WERE FIRING N/NW OF THE REGION...BENEATH THE E-W ORIENTED UPPER TROUGH AXIS/ASSOCIATED THERMAL TROUGH...ENHANCED BY A SHORTWAVE AND ASSOCIATED UPPER COLD POOL...FEATURING 500 MB TEMPS AS COLD AS -15C...SWINGING SOUTH OVER W NC PER WV IMAGERY. AS THE UPPER TROUGH/COLDER MID LEVEL TEMPS ARRIVE THIS AFTERNOON...COVERAGE/ INTENSITY OF THUNDERSTORMS SHOULD INCREASE. WILL COMPLETE FINAL DECISIONS REGARDING POPS CLOSE TO ISSUANCE TIME. GIVEN SBCAPES 1500-2500 J/KG...WET BULB ZERO HEIGHTS 9.5-10.5 KFT AND MID LEVEL CAA...ISOLD TO SCT TSTMS WILL REMAIN CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS UNTIL DARK. THEN...COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD DIMINISH WITH DIURNAL STABILIZATION THIS EVENING...ALTHOUGH A FEW STRONGER TSTMS MAY PERSIST ACROSS WESTERN COUNTIES...CLOSEST TO THE TRACK OF THE SHORTWAVE...WELL INTO THE EVENING. GIVEN THE PRESENCE OF THE UPPER TROUGH...WILL CONTINUE ONGOING SLIGHT CHC/CHC POPS FOR THE REGION OVERNIGHT INTO WED AM. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/ MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION... ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS GOING THROUGH THE NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE NORMAL TEMPS SAT THROUGH TUE. && .AVIATION /00Z TUESDAY THROUGH SUNDAY/... SEA BREEZE PUSHED THROUGH BOTH TERMINALS EARLIER THIS AFTERNOON...AND CONTINUES TO MARCH WESTWARD TOWARD A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS SINKING SOUTHEASTWARD THROUGH THE MIDLANDS OF SC. EXPECT THAT CONVECTION WILL CONTINUE TO FIRE ALONG MERGER OF COLD POOL ASSOCIATED WITH LARGE CLUSTER OF SHWRS/TSTMS UPSTREAM AND SEA BREEZE. THIS SHOULD FOCUS THE BEST CHANCES FOR TSRA ACROSS INTERIOR PORTIONS OF THE FORECAST AREA AND WEST OF THE TERMINALS THROUGH THE EVENING HOURS. GIVEN MOMENTUM OF COLD POOL DROPPING SOUTHEASTWARD TOWARD THE TERMS HOWEVER...FEEL UNCOMFORTABLE NOT INCLUDING TEMPO GROUPS FOR MVFR SHRA ALONG WITH A MENTION OF CB. AS ALWAYS WILL CONTINUE TO MONITOR CONVECTIVE TRENDS CLOSELY OVER THE NEXT COUPLE HOURS AND AMEND AS NECESSARY. NEXT CONCERN IS ANY FOG POTENTIAL OVERNIGHT AT THE TERMS. EXPECT THAT CONVECTIVE DEBRIS CLOUDS FROM ONGOING CONVECTION AND LACK OF ANY SIGNIFICANT RAIN AT THE TERMS THIS AFTERNOON...SHOULD ACT TO KEEP VSBY/S FROM FALLING INTO THE IFR RANGE. IF ANY SIGNIFICANT RAINFALL IS SEEN AT THE TERMS THIS EVENING...CERTAINLY CAN/T RULE OUT VSBY/S FALLING INTO THE IFR RANGE TOWARD DAYBREAK...BUT WILL HOLD OFF ON MENTIONING THIS WITH 00Z TAF PACKAGE. WITH LIGHT AND VARIABLE WINDS AND MOIST BOUNDARY LAYER CONDITIONS...FEEL THAT MVFR VSBY/S ARE A GOOD POSSIBILITY AT BOTH TERMS...AND WILL CONTINUE TO MENTION IN TAFS TOWARD DAYBREAK WED. EXPECT SKIES TO CU UP QUICKLY WITH CORE OF H5 LOW ROTATING OVERHEAD WED MORNING...SO WILL TEMPO IN SOME MVFR CIGS AT BOTH TERMS AFTER 14Z. CONTINUED DESTABILIZATION WILL LIKELY LEAD TO SHRA/TSRA DEVELOPMENT AROUND NOON WED...SO WILL MENTION VCTS FROM 16Z THROUGH 21Z AS TIMING DETAILS OF ANY CONVECTION ARE WAY TO UNCERTAIN TO INCLUDE IN TAFS AT THIS TIME. SEA BREEZE WILL ONCE AGAIN PUSH THROUGH TERMINALS BY MID AFTERNOON WED...AND THIS SHOULD BRING AN END TO ANY ONGOING SHRA/TSRA. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... EARLIER CONCERNS ABOUT POSSIBLE SCA CONDITIONS HAVE FADED TONIGHT THROUGH WEDNESDAY NIGHT...AS THE 12Z NAM DEPICTS THE SFC LOW DEVELOPING E OF FL REMAINING WELL S/SE OF THE WATERS...AND THE 12Z GFS HAS EVEN ELIMINATED THE COASTAL TROUGH OVER THE WATERS. LOWERED WIND SPEEDS TO ACCOUNT FOR THIS TREND...BUT NOT YET TO THE DEGREE ADVERTISED BY THE GFS...AS SOME COMBINATION OF THE COASTAL TROUGH AND THE SFC LOW SHOULD ENHANCED THE PRES GRADIENT SOMEWHAT OVER THE WATERS. ONGOING WAVE HEIGHTS...A BIT ABOVE WATCH WATCH GUIDANCE... STILL APPEAR TO BE A DECENT COMPROMISE AND WILL NOT REQUIRE MAJOR ADJUSTMENTS THROUGH WED NIGHT. A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS. && .TIDES/COASTAL FLOODING... ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRJ
Hazardous weather outlook, Jun 12, 8:00 PM EDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 800 PM EDT TUE JUN 12 2007 SCZ040-042>045-047-131000- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST SOUTH CAROLINA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-131000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL...ESPECIALLY NEAR THE COAST THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL WEDNESDAY...ESPECIALLY CLOSE TO THE COAST DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SCZ048>051-131000- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ087-088-099>101-114>116-118-137-138-140-131000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ117-119-139-141-131000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ354-374-131000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT THE WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 6:01 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 601 PM EDT TUE JUN 12 2007 SCZ045-122230- BERKELEY- 601 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 630 PM EDT... AT 559 PM EDT...A STRONG THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PEA SIZE HAIL. THIS STORM WAS LOCATED NEAR NEWLAND...OR ABOUT 13 MILES NORTHWEST OF MCCLELLANVILLE. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND JAMESTOWN WILL BE IMPACTED THROUGH 630 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 6:25 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 625 PM EDT TUE JUN 12 2007 GAZ114-122300- TATTNALL- 625 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS UP TO 30 MPH. THIS STORM WAS LOCATED NEAR COBBTOWN...OR ABOUT 10 MILES SOUTH OF METTER...MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND COBBTOWN AND COLLINS WILL BE IMPACTED THROUGH 700 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 8:55 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 855 PM EDT TUE JUN 12 2007 SCZ040-130130- ALLENDALE- 855 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT ALLENDALE COUNTY THROUGH 930 PM EDT... AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS UP TO 35 MPH. THIS STORM WAS LOCATED NEAR FAIRFAX...OR ABOUT 6 MILES SOUTHEAST OF ALLENDALE...MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND BARTON AND FAIRFAX WILL BE IMPACTED THROUGH 930 PM EDT. IN ADDITION...A LINE OF SEVERE THUNDERSTORMS MOVING THROUGH BAMBERG COUNTY MAY IMPACT PARTS OF ALLENDALE COUNTY...PARTICULARLY THE NORTHERN PARTS OF THE COUNTY DURING THE NEXT HOUR. A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. THESE STORMS HAVE A HISTORY OF PRODUCING VERY LARGE HAIL. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 12, 9:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
932 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL SAINT GEORGE 33.19N 80.58W
06/12/2007 E0.25 INCH DORCHESTER SC LAW ENFORCEMENT
PEA SIZE HAIL REPORTED IN SAINT GEORGE.
&&
DPBLocal storm report, Jun 12, 9:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
944 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM HAIL SAINT GEORGE 33.19N 80.58W
06/12/2007 E0.75 INCH DORCHESTER SC PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL IN SAINT GEORGE.
&&
DPBLocal storm report, Jun 12, 9:50 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
950 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 3 N WALTERBORO 32.95N 80.67W
06/12/2007 E0.88 INCH COLLETON SC TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED 3 MILES NORTH OF WALTERBORO.
&&
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:43 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 47 min |
| Jun 13, 12:01 AM EDT | Marine Weather Statement | CHS | 119 min | |
| Jun 13, 12:12 AM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 48 min |
| Jun 13, 4:53 AM EDT | Marine Weather Statement | CHS | 2 hr | |
| Jun 13, 6:43 AM EDT | Marine Weather Statement | CHS | 92 min | |
| Jun 13, 7:58 AM EDT | Marine Weather Statement | CHS | 62 min | |
| Jun 13, 9:36 AM EDT | Marine Weather Statement | CHS | 84 min | |
| Jun 13, 10:35 AM EDT | Special Marine Warning | CHS | 85 min | |
| Jun 13, 10:47 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 13, 11:40 AM EDT | Marine Weather Statement | CHS | 95 min | |
| Jun 13, 12:02 PM EDT | Marine Weather Statement | CHS | 58 min | |
| Jun 13, 12:06 PM EDT | Marine Weather Statement | CHS | 24 min | |
| Jun 13, 12:46 PM EDT | Special Marine Warning | CHS | 44 min | |
| Jun 13, 2:51 PM EDT | Marine Weather Statement | CHS | 54 min | |
| Jun 13, 3:05 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 55 min |
| Jun 13, 3:07 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jun 13, 3:40 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 13, 3:56 PM EDT | Marine Weather Statement | CHS | 64 min | |
| Jun 13, 4:03 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch | 57 min |
| Jun 13, 4:39 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | CHS | Candler | 47 min |
| Jun 13, 5:24 PM EDT | Severe Thunderstorm Warning | CHS | Tattnall | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.